# SDR SWAA2023041827589

- Difficulty date: April 14, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N8744B
- Make and model: Boeing 737-8
- Aircraft serial: 61865
- Aircraft time: 6,306 hours, 2,759 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT TEST UNSUCCESSFUL.  R&R COCKPIT FLASHLIGHT ASSEMBLY PER AMM 25-64-00  THIS CLEARS MEL 25-64-02A
